# SDR CALA2018031200890

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N545421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STGR 27R CLIP AT BS 1320 HAS CORROSION. REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT S-27R CLIP AT BS 1320 IAW DWG NR 146N1021 REV D. MECHANICALLY MEASURED DAMAGE ON S-27R CLIP AT BS 1320, MAT LOSS IS 0.030. FOUND OUT OF LIMITS IAW SRM 53-00-03 AD 1.
